MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG INTERNAL DISTRACTOR CARDANIC FOR ACTIVATION ARM

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG INTERNAL DISTRACTOR CARDANIC FOR ACTIVATION ARM
Model Number 51-401-91-09
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is one of three related mdrs.Please refer to mdr 9610905-2016-00034 and 9610905-2016-00036.
 
Event or Problem Description
After the completion of the distraction phase the surgeon attempted to remove the activation arm.During the attempted removal, the posterior left foot plate became loose form the distraction body.The left distractor was removed on (b)(6) 2016.
 
Additional Manufacturer Narrative
Methods: visual inspection, stereo microscopic inspection, and performance test on a standard sample plate results: the devices were optically assessed and stereo microscopically investigated in the lab.The stereo microscopic investigation revealed surface damage but no breakage.Further observation determined there were no indications of material or manufacturing defects discovered.The developer tested the function and there was no abnormality found.The product history device records were also reviewed based on the lot number provided and revealed no abnormalities.Assessment conclusion : the results of the investigation could not determine the root cause for malfunction.If further information can be gathered that might add value to the contents of the investigated report, an additional follow-up report will be submitted.This is one of three related mdrs.Please refer to mdr 9610905-2016-00034 and 9610905-2016-00036.

Brand Name
INTERNAL DISTRACTOR CARDANIC FOR ACTIVATION ARM
Common Device Name
DISTRACTOR
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key5997666
Report Number9610905-2016-00035
Device Sequence Number98257
Product Code MQN
UDI-Device Identifier00888118080745
UDI-Public(01)00888118080745
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K010139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number51-401-91-09
Device Lot Number33150320
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/04/2016
Supplement Report FDA Received Date11/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 MO